Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 6, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Mar 29, 2006, 4:40 AM CST for 24 counties in Texas. It took effect at Mar 30, 2006, 9:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2006, 4:40 AM CST (10:40 UTC)
- In effect from
- Mar 30, 2006, 9:00 AM CST
- Expired
- Mar 30, 2006, 4:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 2069 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 291040 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 440 AM CST WED MAR 29 2006 ...WINDY CONDITIONS LIKELY FOR THURSDAY... .A POTENT UPPER LEVEL STORM SYSTEM WILL GENERATE STRONG WINDS ACROSS THE SOUTH PLAINS ON THURSDAY. SURFACE WIND SPEEDS OF 30 TO 35 MPH ARE LIKELY. WIND GUSTS UP TO 55 MPH ARE POSSIBLE ON THE CAPROCK WITH 50 MPH OVER THE ROLLING PLAINS. THE STRONG WINDS MAY CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE THE VISIBILITY AT TIMES. TXZ021>044-292200- /O.NEW.KLUB.WI.Y.0006.060330T1600Z-060331T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 440 AM CST WED MAR 29 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. A POTENT UPPER LEVEL STORM SYSTEM WILL CROSS THE ROCKIES TODAY. THE STRONG STORM SYSTEM IS THEN FORECAST TO MOVE TO A POSITION JUST NORTH OF THE TEXAS PANHANDLE BY THURSDAY AFTERNOON. THIS FORECAST TRACK WILL RESULT IN A TIGHT SURFACE PRESSURE GRADIENT OVER THE SOUTH PLAINS BY LATE THURSDAY MORNING. SUSTAINED SURFACE WINDS IN THE 30 TO 35 MPH RANGE WITH GUSTS OF 55 MPH ON THE CAPROCK AND 50 MPH OVER THE ROLLING PLAINS ARE LIKELY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KW
3 follow-up statements
000 WWUS74 KLUB 292142 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 342 PM CST WED MAR 29 2006 ...WINDY CONDITIONS EXPECTED THURSDAY... .A STRONG UPPER LEVEL STORM SYSTEM WILL TIGHTEN THE PRESSURE GRADIENT ACROSS THE SOUTH PLAINS AND EXTREME SOUTHERN PANHANDLE DURING THE DAY THURSDAY. THIS WILL IN TURN INCREASE WINDS FROM THE WEST BY THE LATE MORNING HOURS WITH WIND GUSTS UP NEAR 55 MPH POSSIBLE AT TIMES. THESE WINDS MAY CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE THE VISIBILITY AT TIMES. TXZ038>044-292245- /O.CAN.KLUB.WI.Y.0006.060330T1600Z-060331T0000Z/ KING-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...GUTHRIE...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON...ASPERMONT 342 PM CST WED MAR 29 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND ADVISORY. AT THIS TIME IT APPEARS THAT ALTHOUGH A PERIOD OF WINDY CONDITIONS IS EXPECTED THURSDAY...WIND SPEEDS WILL LIKELY REMAIN IN THE 20 TO 30 MPH RANGE. WINDS OF THIS MAGNITUDE DO NOT MEET ADVISORY CRITERIA AND THUS THE WATCH HAS BEEN CANCELLED. $$ TXZ021>037-301030- /O.EXT.KLUB.WI.Y.0006.060330T1500Z-060330T2200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR 342 PM CST WED MAR 29 2006 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 4 PM CST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM TO 4 PM CST THURSDAY. WEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH RANGE AROUND 9 AM. WIND GUSTS UP TO AROUND 50 TO 55 MPH CAN ALSO BE EXPECTED. THE WINDS ARE EXPECTED TO BEGIN TO DIMINISH BY THE LATE AFTERNOON HOURS. WINDS OF THIS STRENGTH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...PARTICULARLY ON NORTH TO SOUTH ORIENTED ROADWAYS. $$
000 WWUS74 KLUB 300930 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 330 AM CST THU MAR 30 2006 ...WINDY CONDITIONS TODAY... .A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE EASTWARD THIS MORNING FROM THE CENTRAL ROCKIES INTO WESTERN KANSAS. A TIGHT PRESSURE GRADIENT WILL RESULT IN STRONG AND GUSTY WINDS ACROSS WEST TEXAS. WINDS WILL INCREASE BY MID MORNING TO 25 TO 35 MPH AND CONTINUE THROUGH MID AFTERNOON. A FEW WIND GUSTS TO 50 TO 55 MPH WILL BE POSSIBLE. THESE WINDS MAY CREATE AREAS OF BLOWING DUST WHICH WILL REDUCE THE VISIBILITY AT TIMES. TXZ021>037-302200- /O.CON.KLUB.WI.Y.0006.060330T1500Z-060330T2200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR 330 AM CST THU MAR 30 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... WEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE AROUND 9 AM. WIND GUSTS TO 50 TO 55 MPH WILL BE POSSIBLE. THE STRONG WINDS ARE EXPECTED TO SLOWLY DECREASE BY THE LATE AFTERNOON HOURS. WINDS OF THIS STRENGTH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...PARTICULARLY ON NORTH TO SOUTH ORIENTED ROADWAYS. $$
000 WWUS74 KLUB 301820 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1220 PM CST THU MAR 30 2006 ...WINDY CONDITIONS TO CONTINUE THROUGH MID-AFTERNOON... .A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE FROM NEAR THE KANSAS- COLORADO BORDER TO CENTRAL KANSAS THIS AFTERNOON. A TIGHT PRESSURE GRADIENT ASSOCIATED WITH THIS SYSTEM HAS RESULTED IN STRONG AND GUSTY WINDS ACROSS THE PANHANDLES AND THE NORTHERN SOUTH PLAINS. WINDS OF 25 TO 35 MPH WILL CONTINUE THROUGH MID AFTERNOON. A FEW WIND GUSTS TO 50 MPH WILL BE POSSIBLE. THESE WINDS MAY CREATE AREAS OF BLOWING DUST WHICH WILL REDUCE THE VISIBILITY AT TIMES. TXZ031>037-301930- /O.CAN.KLUB.WI.Y.0006.000000T0000Z-060330T2200Z/ MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS- INCLUDING THE CITIES OF...MATADOR...ROARING SPRINGS...PADUCAH... MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON... RALLS...DICKENS...SPUR 1220 PM CST THU MAR 30 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS ACROSS THE CENTRAL SOUTH PLAINS ARE AVERAGING ABOUT 20 TO 30 MPH WITH OCCASIONAL GUSTS UP TO 40 MPH. THE PRESSURE GRADIENT WILL BEGIN TO RELAX THROUGH THE AFTERNOON HOURS...AS THE UPPER- LEVEL STORM SYSTEM MOVES OFF INTO THE CENTRAL PLAINS. THUS ADVISORY LEVEL WINDS ARE NOT ANTICIPATED FOR THE REMAINDER OF THE DAY. $$ TXZ021>030-302200- /O.CON.KLUB.WI.Y.0006.000000T0000Z-060330T2200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY 1220 PM CST THU MAR 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL CONTINUE ACROSS THE SOUTHERN PANHANDLE AND NORTHERN SOUTH PLAINS FOR SEVERAL MORE HOURS. WIND SPEEDS WILL BEGIN TO DIMINISH DURING THE LATE AFTERNOON AS THE UPPER LEVEL SYSTEM MOVES OFF INTO THE CENTRAL PLAINS. WINDS OF THIS STRENGTH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...PARTICULARLY ON NORTH TO SOUTH ORIENTED ROADWAYS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Mar 29, 4:24 AM CST, 16 minutes earlier.
Area forecast discussion, Mar 29, 4:24 AM CST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 424 AM CST WED MAR 29 2006 .SHORT TERM... CONVECTIVE ACTIVITY WINDING DOWN ATTM OVER THE ROLLING PLAINS AND WILL LIKELY MOVE EAST OF THE AREA BY SUNRISE. KEPT LOW CHANCE POPS IN EARLY THIS AFTERNOON...AND THEN COULD SEE ANOTHER ROUND OF PRECIPITATION THIS EVENING OR TONIGHT. LARGE SCALE ASCENT EXPECTED TO INCREASE TOWARD MIDNIGHT TONIGHT WITH APPROACH OF UPPER TROUGH. 40 KNOT SLY LOW LEVEL JET WILL DEVELOP IN LOW TO MID LEVEL WARM AIR ADVECTION PATTERN. STEEP LAPSE RATES WILL STILL BE IN PLACE WITH EDGE OF DEEPER MOISTURE LIKELY BISECTING THE AREA. WILL KEEP HIGHER POPS OVER THE EASTERN COUNTIES ALONG INSTABILITY AXIS AND NEAR LOW LEVEL JET AXIS. ACTIVITY SHOULD BEGIN TO SHIFT EASTWARD INTO THE EASTERN ROLLING PLAINS AND BEYOND TOWARD 12Z THURSDAY WITH DECREASING PRECIPITATION CHANCES AS LOW LEVEL WINDS VEER WITH APPROACH OF UPPER TROUGH AND 100 KNOT 250 MB WIND MAX ON BACK SIDE OF TROUGH. CLOUDS AND MIXED ATMOSPHERE WILL KEEP MINIMUMS VERY MILD TONIGHT IN THE 50S TO LOWER 60S...WITH COOLER 40S OVER THE NW WITH DRIER AIR EDGING EASTWARD INTO THE SW PANHANDLE. THIS AFTER WARM DAY TODAY WITH HIGHS IN THE MID TO UPPER 70S. .LONG TERM... POTENT UPPER LEVEL LOW WILL MOVE RAPIDLY EAST ACROSS THE FOUR CORNERS REGION WEDNESDAY AND TO A POSITION NORTH OF THE TEXAS PANHANDLE THURSDAY AFTERNOON. GFS AND NAM MODELS PAINTING DIFFERENT SOLUTIONS THIS MORNING WITH THE NAM BEING WELL NORTH AND WEAKER WITH THE LOW AND THE GFS REMAINING CONSISTENT WITH A DEEP LOW AND MORE SOUTHERN TRACK. GFS TRACK RECORD HAS BEEN BETTER WITH THESE STRONG UPPER LEVEL SYSTEMS AND CORRESPONDING HIGH WIND EVENTS. IN A COUPLE RECENT CASES...THE GFS WAS THE MODEL OF CHOICE AND STILL WAS NOT DEEP OR COLD ENOUGH WITH THE UPPER LOW. GFS MODEL FIELDS SHOWING A 90 KNOT JET AT 500 MB OVER THE EXTREME SOUTHERN PANHANDLE WITH 70 TO 80 KNOTS THROUGH THE REMAINDER OF THE CWFA. THE 700-850 MB FIELDS MAY BE TOO LOW. THE ONLY HINDERING FACTOR MAY BE THE TIMING OF THE BEST GRADIENT WHICH IS PROGGED EARLY IN THE DAY. IF MIXING OCCURS TO EARLY...STRONG WINDS MAY BE OFFSET. WATER VAPOR IMAGERY OF THE SYSTEM THIS MORNING LOOKS IMPRESSIVE. GIVEN THE STRUCTURE AND BETTER TRACK RECORD OF THE GFS...A WIND ADVISORY WILL BE ISSUED FOR THE ENTIRE REGION FOR THURSDAY. HIGHEST WINDS APPEAR TO BE POSSIBLE OVER THE NORTHERN PART OF THE REGION WHERE THE ADVISORY COULD BE ON THE HIGH END. HAVE ALSO INCREASED GUST POTENTIAL TO 55 MPH ON THE CAPROCK AND 50 MPH OVER THE ROLLING PLAINS. AREAS OF BLOWING DUST WILL BE POSSIBLE AS WELL. WEAK COLD FRONT STILL EXPECTED FOR FRIDAY FOLLOWED BY SHORTWAVE RIDGING HEADING INTO EARLY SATURDAY. HEIGHT FALLS WILL YIELD A SURFACE PRESSURE TROUGH EAST OF THE ROCKIES SATURDAY AFTERNOON. THIS COMBINED WITH A SURFACE HIGH PRESSURE RIDGE SLIDING EAST WILL HELP TRANSPORT LOW LEVEL MOISTURE NORTH THROUGH THE DAY. SOUTHWEST FLOW ALOFT AND AN EASTWARD ADVANCING DRYLINE WILL YIELD A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. THUNDERSTORM CHANCES TO CONTINUE INTO SUNDAY BEFORE ANOTHER COLD FRONT SWEEPS THROUGH THE REGION BY EARLY MONDAY. SOUTHWEST FLOW ALOFT WILL RESURFACE ONCE AGAIN BY NEXT TUESDAY/WEDNESDAY WITH ANOTHER CHANCE FOR THUNDERSTORMS POSSIBLE. FEW CHANGES TO THE FORECAST. KW && .FIRE WEATHER... FIRE WEATHER WATCH WILL BE CONTINUED BUT UNCERTAINTY REMAINS WITH THE AFFECTS OF WETTING RAINFALL OVER PORTIONS OF THE CWFA. THIS WILL BE DETERMINED BY HOW MUCH RAINFALL OCCURS FROM THUNDERSTORMS TODAY AND TONIGHT. KW && .PRELIMINARY POINT TEMPS/POPS... FRIONA 75 45 70 41 / 20 20 0 0 TULIA 76 49 71 39 / 30 20 0 0 PLAINVIEW 76 49 72 44 / 30 20 0 0 LEVELLAND 76 51 73 44 / 30 20 0 0 LUBBOCK 76 52 75 44 / 30 20 0 0 BROWNFIELD 78 54 76 46 / 30 20 0 0 CHILDRESS 79 58 80 47 / 40 30 20 0 SPUR 77 59 80 46 / 40 30 0 0 ASPERMONT 79 62 79 48 / 40 40 10 0 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR THE FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...COCHRAN...CROSBY... FLOYD...GARZA...HALE...HOCKLEY...LAMB...LUBBOCK...LYNN... PARMER...SWISHER...TERRY...AND YOAKUM. WIND ADVISORY FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR THE FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...CHILDRESS... COCHRAN...COTTLE...CROSBY...DICKENS...FLOYD...GARZA...HALE... HALL...HOCKLEY...KENT...KING...LAMB...LUBBOCK...LYNN...MOTLEY... PARMER...STONEWALL...SWISHER...TERRY...AND YOAKUM. && 06/17
Hazardous weather outlook, Mar 28, 3:39 PM CST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 339 PM CST TUE MAR 28 2006 TXZ021>024-027>030-033>036-039>042-292145- PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- 339 PM CST TUE MAR 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS ARE EXPECTED TO DEVELOP LATE THURSDAY MORNING. THIS MAY REQUIRE A WIND ADVISORY TO BE ISSUED LATER. IN ADDITION...DUE TO ON-GOING EXTREME FIRE DANGER...A FIRE WEATHER WATCH HAS BEEN ISSUED ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TXZ025-026-031-032-037-038-043-044-292145- HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- 339 PM CST TUE MAR 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY NIGHT AND EARLY THURSDAY. STRONG WINDS MAY DEVELOP BY MIDDAY THURSDAY AND A WIND ADVISORY MAY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE WEDNESDAY.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.